Facebook Pixel
Q: 

i used to be on birth control but got off of it about 4months ago. i had unprotected sex about a week and a half ago, about 2day after, i took the plan b pill. its been a week since i took the pill and i still havent gotten my period.i took a at home

By February 6, 2012 - 12:20am
 
Rate This

Pregnancy test and it came out negative..should I be worried? What should I do

Add a Comment7 Comments

EmpowHER Guest
Anonymous

i mean, finished my 2nd pack October 20 then have had my period on the 22nd of October..so that's 2 days after the active pill.. sorry..this is still Petite

November 17, 2012 - 10:12am
EmpowHER Guest
Anonymous

September of this year i started a pack of birth control pill then continued another pack for December..so 2 packs in a row..my boyfriend and i used to use condoms during intercourse plus pills this time..then had my period on the 3rd day after the active pill..that was October 20, 2012..then had sex on the 2nd day of my period (with condom). 2 weeks after i took a pregnancy test as i am feeling weird..lower back pain, feels like vomiting and fainting sometimes, dizziness , bloated and always hungry. and it came out negative...still feeling all those now still...! and inside my tummy, i feel something's kicking..stops you to sit wrongly, something like that...just want to know if there's any possibility of me being pregnant..? thank you so much..hope you could help me... by the way, I'm Petite...thank you again..

November 17, 2012 - 10:07am
EmpowHER Guest
Anonymous (reply to Anonymous)

Hi anon,

These symptoms can be due to the birth control pills.  Some of the side effects of birth control pills can be the same as being pregnant.  You might need to retake another pregnancy test or see your doctor.

Best,

Daisy

November 18, 2012 - 7:31pm
EmpowHER Guest
Anonymous (reply to Anonymous)

thank you so much for the reply...might just need to take another test..thank you..! 2 more days, but still dont have signs of me having my period..

November 20, 2012 - 8:46am
EmpowHER Guest
Anonymous

Hi Anon,

If you usually experience irregular cycles, it might be due to that.  But some women also experience changes in their next period.

Best,

Daisy

February 7, 2012 - 5:53am
EmpowHER Guest
Anonymous

Well I was irregular before goin on the pill..I would only get it about 5times a year but once I got on the pill I would get my period regularly. Could it be the fact that im irregular?

February 6, 2012 - 9:01am
EmpowHER Guest
Anonymous

Hi lavender,

Welcome to EmpowHER.  Are you due for your period.  Some women experience changes in their next cycle after taking Plan B.  If you wait a few days. If you still don't' get your period, it might be good to see a doctor.

http://www.google.com/url?q=http://www.empowher.com/sexual-well-being/content/what-plan-b&sa=U&ei=rsAvT_OjJIyWtwfR1KTJDw&ved=0CAQQFjAA&client=internal-uds-cse&usg=AFQjCNFmZ-Uh0lFGuEet39lZ1AaM-OV0Tg

Best,

Daisy

February 6, 2012 - 5:05am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!